# SDR EBVR20170608001

- Difficulty date: June 8, 2017
- Submitted: June 8, 2017
- Operation: Air carrier
- Aircraft: N837QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600685
- Aircraft time: 9,252 hours, 7,427 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Wire
- Part number: APT022JPA00220
- Condition: Burned
- Location: Bleed Valve
- Part time: 9,252 hours, 7,427 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEN PRESSURIZATION, THE KNOB WAS SELECTED TO ANY POSITION OTHER THAN NORMAL, THE NORMAL AND EMERGENCY PRESSURIZATION CIRCUIT BREAKERS TRIPPED. FOUND DURING POST RUN CHECKS. VERIFIED THE DAMAGED AREA ON WIRE APT022-JPA002(20) AT CONNECTOR PT022,  RT BLEED AIR FLOW CONTROL SHUTOFF VALVE. REMOVED THE BURNED PORTION OF THE WIRE AND ADDED AN ENVIRONMENTAL SPLICE.  WORK PERFORMED IAW WIRING DIAGRAM MANUAL (REV 6), DWG 21-30-01, FIG.3, AND 20-10-06.
